RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 278, Pages 269–275 (Mi tm3413)  

Stability of local transitivity of a generic control system on a surface with boundary

Hy Ðú'c Mạnh

Vladimir State University, Vladimir, Russia

Abstract: A classification of generic singularities of local transitivity of smooth control systems on surfaces with boundary is obtained. The stability of these singularities and of the entire set of points with identical properties of local transitivity with respect to small perturbations of a generic system is proved.

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 278, 260–266

Bibliographic databases:

Document Type: Article
UDC: 517.97
Received in January 2012

Citation: Hy Ðú'c Mạnh, “Stability of local transitivity of a generic control system on a surface with boundary”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 278, MAIK Nauka/Interperiodica, Moscow, 2012, 269–275; Proc. Steklov Inst. Math., 278 (2012), 260–266

Citation in format AMSBIB
\Bibitem{Mnh12}
\by Hy~{\DJ}\'u'c~M{\d a}nh
\paper Stability of local transitivity of a~generic control system on a~surface with boundary
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 278
\pages 269--275
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3059117}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 278
\pages 260--266
\crossref{https://doi.org/10.1134/S0081543812060259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309861500025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867378310}


Linking options:
  • http://mi.mathnet.ru/eng/tm3413
  • http://mi.mathnet.ru/eng/tm/v278/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    Full text:5
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019